# SDR HEED064523

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fastener
- Condition: Missing
- Location: M/R Gearbox
- Part time: 272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND (1 EACH) HI-LOCK PIN AND COLLAR MISSING FROM TRANSMISSION SUPPORT BEAM.   REPLACED HI-LOCK PIN AND COLLAR.
